Differentiability of Borel measures along vector fields on Banach manifolds with uniform structure
Abstract
We analyze the differentiability of Borel measures on Banach manifolds with uniform structure and prove a criterion of weak differentiability.Downloads
Published
25.10.2016
Issue
Section
Research articles
How to Cite
Moravets’ka, K. V. “Differentiability of Borel Measures Along Vector Fields on Banach Manifolds With Uniform Structure”. Ukrains’kyi Matematychnyi Zhurnal, vol. 68, no. 10, Oct. 2016, pp. 1348-64, https://umj.imath.kiev.ua/index.php/umj/article/view/1925.